# SDR DALA100926310

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 85,200 hours, 10,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE ZONE 'D' LT SIDE EMERGENCY FLOOR LIGHTS INOPERATIVE.  MX RESEATED THE CONNECTOR AT ROW 43ABC.  EMERGENCY FLOOR LIGHTING TESTED NORMAL.
